Positive solutions of nth-order m-point impulsive boundary value problems


Karaca I. Y. , FEN F.

GEORGIAN MATHEMATICAL JOURNAL, vol.22, no.3, pp.373-384, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1515/gmj-2015-0020
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.373-384

Abstract

This paper is concerned with the existence of positive solutions of an nth-order m-point impulsive boundary value problem. Existence results of at least three positive solutions are established via a fixed point theorem in a cone due to Avery-Peterson. Also, an example is given to illustrate the effectiveness of our result.